# SDR SWIA202162535

- Difficulty date: September 17, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REO 670-52-11-104 REV-H DATED: 2016-08-14  / TRANSFER REPAIR DOUBLER ON NEW PAX DOOR AFT WEB    (C-CHECK RO 11/10/2021)   COMPLIED REO 670-52-11-104 REV-H DATED: 2016-08-14 / REMOVED AND INSTALLED REPAIR DOUBLER ON NEW PAX DOOR AFT WEB
